# SDR DL757952269

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Engine: Pwa PW2037
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, THE NR 2 PYLON WAS FOUND TO HAVE TWO CRACKS ON THE UPPER FWD CORNER OF THE I/B PLATE OPENING.  THE DAMAGE WAS REMOVED AND HFEC OF AREA CHECKED OK.  REPAIR DOUBLERS WERE DRILLED UP AND INSTALLED PER SRM 54-51-01.
